Brunel University Research Archive (BURA) >
University >
Publications >

Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/5916

Title: Analysis of direct boundary-domain integral equations for a mixed BVP with variable coefficient, II : Solution regularity and asymptotics
Authors: Chkadua, O
Mikhailov, SE
Natroshvili, D
Keywords: Partial differential equations
Variable coefficients
Mixed problems
Parametrix
Pseudo-differential equations
Boundary-domain integral equations
Asymptotics
Publication Date: 2010
Publisher: Rocky Mountain Mathematics Consortium
Citation: Journal of Integral Equations and Applications, 22(1): 19 - 37, Spring 2010
Abstract: Mapping and invertibility properties of some parametrix-based surface and volume potentials are studied in Bessel-potential and Besov spaces. These results are then applied to derive regularit and asymptotics of the solution to a system of boundary-domain integral equations associated with a mixed BVP for a variable-coefficient PDE, in a vicinity of the curve of change of the boundary condition type.
Description: Copyright @ 2010 Rocky Mountain Mathematics Consortium
Sponsorship: This work was supported by the International Joint Project Grant - 2005/R4.
URI: http://bura.brunel.ac.uk/handle/2438/5916
DOI: http://dx.doi.org/10.1216/JIE-2010-22-1-19
ISSN: 0897-3962
Appears in Collections:School of Information Systems, Computing and Mathematics Research Papers
Mathematical Science
Publications

Files in This Item:

File Description SizeFormat
CMN-II-JIEA2010.pdf310.35 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.

 


Library (c) Brunel University.    Powered By: DSpace
Send us your
Feedback. Last Updated: September 14, 2010.
Managed by:
Hassan Bhuiyan